54808

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Тезисы доклада

Название: 

On Ergodicity Problem Of Some Queuing Process For Networks

Наименование конференции: 

  • 10th International Workshop on Simulation and Statistics (Salzburg, Austria, 2019)

Наименование источника: 

  • Workshop booklet of the 10th International Workshop on Simulation and Statistics

Город: 

  • Salzburg, Austria

Издательство: 

  • University of Salzburg

Год издания: 

2019

Страницы: 

59-59
Аннотация
We will consider some model describing unreliable queueing network. One of the key elements of queueing network is a routing matrix, which describes the graph of our network. Its a stochastic matrix supposed to be fixed usually. Several standard algorithms of rerouting are used in the case of unreliable network nodes. We use a different approach. We consider the sequences of failure and recovery rates for our nodes. Instead of a fixed graph of our network the set of graphs and the sequence of co-matrixes describing the way of transformation of one graph from this set to another are considered. The influence of degree distribution on stability of the network is discussed and the ergodicity conditions for this model and the rate of convergence to the stationary distribution are obtained. http://datascience.sbg.ac.at/SimStatSalzburg2019/index.html

Библиографическая ссылка: 

Калимулина Э.Ю. On Ergodicity Problem Of Some Queuing Process For Networks / Workshop booklet of the 10th International Workshop on Simulation and Statistics. Salzburg, Austria: University of Salzburg, 2019. С. 59-59.